Please use this identifier to cite or link to this item:
Title: A note on control of a class of discrete-time stochastic systems with distributed delays and nonlinear disturbances
Authors: Wang, Z
Liu, Y
Wei, G
Liu, X
Keywords: Discrete-time nonlinear stochastic system;Mixed time delays;Lyapunov–Krasovskii functional;Linear matrix inequality
Issue Date: 2010
Publisher: Elsevier
Citation: Automatica, 46(3): 543-548, Mar 2010
Abstract: This paper is concerned with the state feedback control problem for a class of discrete-time stochastic systems involving sector nonlinearities and mixed time-delays. The mixed time-delays comprise both discrete and distributed delays, and the sector nonlinearities appear in the system states and all delayed states. The distributed time-delays in the discrete-time domain are first defined and then a special matrix inequality is developed to handle the distributed time-delays within an algebraic framework. An effective linear matrix inequality (LMI) approach is proposed to design the state feedback controllers such that, for all admissible nonlinearities and time-delays, the overall closed-loop system is asymptotically stable in the mean square sense. Sufficient conditions are established for the nonlinear stochastic time-delay systems to be asymptotically stable in the mean square sense, and then the explicit expression of the desired controller gains is derived. A numerical example is provided to show the usefulness and effectiveness of the proposed design method.
Description: The official published version of this article can be found at the link below.
ISSN: 0005-1098
Appears in Collections:Computer Science
Dept of Computer Science Research Papers

Files in This Item:
File Description SizeFormat 
Fulltext.pdf182.04 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.